# SDR DALA2017013100852

- Difficulty date: January 30, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 56,635 hours, 30,916 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE CABLE TOO CLOSE TO CONDUIT. ADJUSTED CONDUIT IAW MM.
